# SDR FDEA201604281417

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51372
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1590, RBL 45.5 SEAT TRACK INBD FLANGE CHAFED.  CHAFE REMOVED IAW SRM 51-10-02, REV 117.  REWORKED AREA CLEANED UP DEPTH OF 0.021" MATERIAL ORIGINAL, THICKNESS 0.080" AND REMAINING THICKNESS 0.059" FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-00-52-1A, REV 117.  SEAT TRACK REMOVED BETWEEN STA 1540- STA 1600, RBL 45.5 IAW SRM 51-40-02, REV 117.  NEW SEAT TRACK FABRICATED IAW DWG 146N5137, SHT 2, REV AND INSTALLED IAW DWG 146N5120, SHT 30, REV.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
